# SDR UIEA2017091401658

- Difficulty date: August 24, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 83,482 hours, 17,705 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN BS 852 ABD 871.5 BELOW WL 200, CORRODED.  REMOVED DAMAGE AND REPAIRED IAW EA 170287.
